Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/2875

TitleInitial-boundary value problem for the Broadwell model of a gas mixture with bimolecular reaction
Author(s)Soares, A. J.
KeywordsDiscrete Boltzmann Equation
Chemically reacting gases
Hyperbolic PDEs
Issue dateApr-1998
PublisherJohn Wiley and Sons
JournalMathematical Methods in the Applied Sciences
Citation"Mathematical Methods in the Applied Science". ISSN 0170-4214. 21:6 (1998) 501-517.
Abstract(s)In this paper an initial-boundary value problem in one space dimension is studied for the Broadwell model extended to a gas mixture undergoing to bimolecular reactions. Techniques of semigroup of bounded positive operators in a suitable Banach space are used to prove existence and uniqueness of the solution on bounded time intervals whose length depends on the initial data.
TypeArticle
DescriptionClassificação AMS: 76P05, 35A05, 35L50
URIhttp://hdl.handle.net/1822/2875
ISSN0170-4214
1099-1476
Publisher versionhttp://www3.interscience.wiley.com/cgi-bin/fulltext/2231/PDFSTART
Peer-Reviewedyes
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
ajsoares4.pdf154,88 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID